# SDR SIMA20181015002

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 32,762 hours, 28,317 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Conditioner
- Part number: 367934002
- Part serial: 849
- Condition: Failed
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON DEPARTURE THE RIGHT WING FUEL INDICATION WENT TO 0. FOUND REFUEL/DEFUEL PANEL SWITCH IN "BATTERY" POSITION UPON AIRCRAFT ARRIVAL CONFIGURED NORMALLY IAW AMM 12-11-01. TROUBLESHOT IAW FIM TASK 28-41-00-810-845-A WITH NO FAULTS FOUND, REMOVED AND REPLACED FUEL CONDITIONING UNIT IAW AMM 28-41-01-000-801-A & 28-41-01-400-801-A. OPS CHECK GOOD.
